| Model Number |
7080M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
09/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: using an implant that was too long.
Event or Problem Description
The patient had bilateral si joint arthrodesis in september where one implant was in installed on each side in conjunction with a long deformity fusion.The patient reported left side radicular pain following the initial procedure.The surgeon decided to remove the left side implant while he was revising a set screw in case the implant was impinging on the neuroforamen causing radicular pain.Three days after the initial procedure, the surgeon performed a revision procedure where he removed the left side implant and replaced it with a shorter implant of the same type.He also added an additional implant of the same type to the right side.The initial right side implant was not adjusted or removed.The patient's pain symptoms resolved following the revision procedure.